# SDR CVGA20230927001

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N929AG
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 6,277 hours, 5,269 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 14003110
- Part serial: 2611
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING INTO PARKING, BRAKES ON BOTH SIDES WENT ALL THE WAY TO THE FLOOR AND WOULD NOT STOP. BRAKES WORKED BRIEFLY AND STOPPED THE AIRCRAFT. EMERGENCY BRAKE WAS USED TO ENSURE STOP. REMOVED AND REPLACED R/H WHEEL SPEED TRANSDUCER.
